| Texto completo | |
| Autor(es): |
Kosloff, Leonardo
;
Niche, Cesar J.
;
Planas, Gabriela
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | BULLETIN OF THE LONDON MATHEMATICAL SOCIETY; v. 56, n. 4, p. 15-pg., 2024-02-19. |
| Resumo | |
In this paper, we address the decay of solutions to the four-dimensional energy-critical nonlinear heat equation in the critical space H1$\dot{H}<^>1$. Recently, it was proven that the H1$\dot{H}<^>1$ norm of solutions goes to zero when time goes to infinity, but no decay rates were established. By means of the Fourier Splitting Method and using properties arising from the scale invariance, we obtain an algebraic upper bound for the decay rate of solutions. (AU) | |
| Processo FAPESP: | 16/15985-0 - Modelos dissipativos não-locais em domínios não limitados e aplicações a fluxos oceânicos e atmosféricos |
| Beneficiário: | Leonardo Roque Kosloff |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |
| Processo FAPESP: | 19/02512-5 - Sistemas e equações diferenciais parciais |
| Beneficiário: | Marcelo da Silva Montenegro |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |